Taking siphene tablets for infertility. Looking for proper suggestion - Online Doctor Chats
hello doctor... i am having problems conceiving...
This is Dr. how can I help you today?
undergoing ayurveda treatment...
How long have been married
nearing 4 years...
if you dnt mind, can i ask ur specialisation?
I am a general physician, with experience in neonatology
can u redirect me to the concerned doctor or shall we continue to chat?
If you don't mind me asking, would you please tell me why you opted for ayurveda treatment?
I am confident that I can help you, if you wish to continue the chat then I will try my best to answer all your queries, if you are not satisfied, then you can post a query for a specialist in the ask a specialist section
sure, NP... i will continue with you...
You had ectopic pregnancy after taking english medicine?
i cannot say after taking english medicine but i underwent infertility treatment from an IVF center and it let to ectopic...
i now want to know if i have conceived after taking siphene tablets.... when is the appropriate day to do UPT...
Okay, that means the infertility treatment was successful, and it also indicates that there may be a problem in the fallopian tubes
UPT will become positive by 15 days after conception
but not always, so you should repeat it every week after that,
every week? till when?
if the UPT is negative even after 1 1/2 to 2 months after your planned sexual exposure, then you can be sure that you are not pregnant
you can repeat up to 4 times
if the UPT is negative by 30 days to 45 days, then it means that you have not concieved
oh ok... wat might be the pregnancy symptoms in this case like after consuming siphene ?
There will generally be no symptoms in the initial stages
and there will be no changes in the symptoms when they occur
wat about cramps? is it because of the cycles due?
And about these ayurvedic medicines, there have been no controlled clinical trials conducted and we have no idea if they are effective or not,
Cramps are very vague, they can mean many things,
it can be due to normal monthly cycles
or cramps can also occur due to urinary infection, irritation of your intestines, loaded urinary bladder
thank u... and reg ayurveda, since i am in the middle of the treatment i do not want to take chances shifting medicines.
The choice is always yours my dear
I can understand your frustration and craving for conceiving a child, and I know you want to try what seems the easiest option
I am only giving my opinion based on the scientific facts.
Is there anything else you would like to ask me?
i am happy with your advice doctor, as of now nothing else, thank you again...
You are welcome, Thank you for choosing to chat with me.
Have a good evening, Take care
Related questions you may be interested in
Recent questions on
People also viewed
- What to take care after embryo transfer
- Siphene tablet use for male infertility
- Abnormal involuntary movement scale
- Siphene for male infertility
- Positive hpv and abnormal pap
- Chlamydia after abortion
- Abnormal kub x-ray
- After iui taking care
- Cant poop after ova surgery
- What care should one take after iui
- Siphene medicine for male infertility
- Why ovuloc tablet for infertility
- Abnormal high t2 signal
- Naturogest capsule after iui
- Siphene tablet male infertility